MAUDE Adverse Event Report: HALYARD HEALTH MIC-KEY* J/TJ-18 LAPAROSCOPIC INTRODUCER KIT; DIGESTHEALTH ENTERAL FEED PERC PLACEMENT

HALYARD HEALTH MIC-KEY* J/TJ-18 LAPAROSCOPIC INTRODUCER KIT; DIGESTHEALTH ENTERAL FEED PERC PLACEMENT
Model Number 10229
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 02/28/2017
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
A sample was returned and evaluated.One used one (1) used suture that was not returned with the original packaging.The returned sample was reviewed for breaks in the suture or the t-bar dislodgement from the suture.There were no breaks in the suture and the t-bar was still intact.This incident was not confirmed.A root cause could not be determined.The device history record (dhr) for the lot number, aa6200r09, involved in this complaint was reviewed and the material was produced according to the manufacturing procedures and met the quality requirements.At the time of the dhr review, there were no changes to the process and/or equipment that would have affected the manufacturing of the device (b)(4) has no independent knowledge of the event reported but is relaying the information that was provided by the user facility where the incident occurred.This product incident is documented in the (b)(4) complaint database and identified as complaint (b)(4).This information is submitted pursuant to 21cfr803, in compliance with the medical device reporting requirement and should not be considered to be an admission that a (b)(4) product is defective or caused serious injury.
 
Event or Problem Description
It was reported by the nurse that, the t-fastener broke; however, the procedure was completed.No injury reported.No additional information provided.
 
Additional Manufacturer Narrative
All information reasonably known as of 05may2017 has been included in this health authority report.Should additional information be obtained, a follow-up health authority report will be provided.The information provided by halyard health represents all of the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to halyard health.Halyard health has no independent knowledge of the event reported but is relaying the information that was provided by the user facility where the incident occurred.This product incident is documented in the halyard health complaint database and identified as complaint (b)(4).

Common Device Name
DIGESTHEALTH ENTERAL FEED PERC PLACEMENT
Manufacturer (Section D)
HALYARD HEALTH
5405 windward parkway
alpharetta GA 30004
MDR Report Key6435898
Report Number9611594-2017-00052
Device Sequence Number317825
Product Code KGC
UDI-Device Identifier10680651102291
UDI-Public10680651102291
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
PMA/510(K) Number
K080253
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source health professional,user faci
Initial Reporter Occupation Nurse
Type of Report Initial,Followup
Report Date (Section B) 04/11/2017
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Nurse
Device Expiration Date07/01/2018
Device Model Number10229
Device Catalogue Number991010229
Device Lot NumberAA6200R09
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer03/13/2017
Type of Report(Section G)FDA Requested
Initial Date Received by Manufacturer 02/28/2017
Supplement Date Received by ManufacturerNot provided
Initial Report FDA Received Date03/27/2017
Supplement Report FDA Received Date05/08/2017
Patient Sequence Number1
Patient Age29 YR
Patient Weight87